# SDR SWAA2015020236244

- Difficulty date: January 27, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 20,956 hours, 12,429 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM CORRODED AT FLOORBOARD HOLE AT BS 867+12, LBL 3.  R & R FLOORBEAM IAW SRM.
